# SDR AALA20110404AFW04

- Difficulty date: March 25, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 93,816 hours, 15,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO THE UPPER CAP OF THE STATION 347 PASSENGER FLOORBEAM AT RIGHT BUTTLINE 49.5.  BLENDED CORROSION PER SRM CH 51, PERFORMED DVI, FABRICATED REPAIR PARTS, TREATED AND SEALED.  ACCOMPLISHED REPAIR PER EA B767-53-015781.
